International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 3, Part B

Some common fixed point results in complete cone metric space with W- distance


Author(s): Shruti Sawargaonkar, Deepak Kumar Tiwari and Praveen Kumar

Abstract: It appears from the survey of literatures carried out previously, that there is much scope of carrying out further study on fixed point theory. In the light of this, the present research work proposes to examine the existence, uniqueness and validity of the different properties of fixed point of two self mappings under certain contractive conditions in cone metric space with w-distance. Further, an effort has been made to investigate the existence, uniqueness and application of random fixed point theorems which are stochastic generalizations of classical fixed point theorems, which in other way has also been named as deterministic fixed point theorems.

Pages: 117-121 | Views: 290 | Downloads: 15

Download Full Article: Click Here
How to cite this article:
Shruti Sawargaonkar, Deepak Kumar Tiwari, Praveen Kumar. Some common fixed point results in complete cone metric space with W- distance. Int J Stat Appl Math 2020;5(3):117-121.
Call for book chapter
International Journal of Statistics and Applied Mathematics